# SDR SWAA2023020988962

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT INTERCOSTAL IS CRACKED BETWEEN 288-294.5 ON CENTER LINE<[01] REMOVED INTERCOSTAL CRACKED AT MAIN CABIN STA 288 TO STA 294.5 BL 0 PER SRM 51-40-02-0G-0;[02] VERIFIED STEP 1;[03] OK TO LOCATE AND DRILL HOLES;[04] LOCATE AND DRILLED NEW INTERCOSTAL AT MAIN CABIN STA 288 TO STA 294.5 BL 0 PER REF. SRM 51-40-05-0G-0;[05] VERIFIED STEP 4;[06] OK TO TREAT AND PRIME HOLES;[07] TREATED AND PRIMED PER REF SRM 51-20-01-0G-0;[08] VERIFIED STEP 7;[09] OK TO INSTALL INTERCOSTAL;[10] INSTALLED NEW INTERCOSTAL SAT 288-294.5 ON CENTER LINE PER REF SRM 51-40-02-0G-2;[11] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FLOOR SUPPORT BETWEEN STA 288-294.5 BL 0 PER SRM 51-40-02-0G-0 AND DWG 141A5400;[12] FOD AND EWIS PROTECTION WAS INSTALL AND WILL REMOVE ON TTG8Q00H2GL3;[13] VERIFIED STEPS 11 AND 12;[14] VERIFIED STEP 10
